MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we have had two incidents with the vectorflow catheter.In both cases, the peelable introducer, which comes with the catheter kit, broke.There are two units.The incident occurred during surgery.The patient was not injured or suffered any adverse consequences, nor did he require further medical intervention." the patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00314, 9680794-2025-00315, 9680794-2025-00330, and 9680794-2025-00329.
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer submitted four photos for analysis.The images show a 16fr smartseal sheath.One tab of the sheath has broken off from the sheath body.The edges of the remaining sheath extrusion are warped/stretched.This damage is consistent with incorrect tearing of the sheath.Therefore, the report of incorrect tearing of a peel-away sheath is confirmed.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and there was one potential finding.A scar was initiated for failure mode "peel-away sheath tears incorrectly".Review confirmed that the failure mode of this complaint matches that addressed in the scar.The instructions for use (ifu) provided with this kit instructs the user "sharply snap the tabs of valve housing in a plane perpendicular to the long axis of sheath to split valve and split sheath apart while withdrawing from vessel." the customer report of incorrect tearing of a peel-away sheath was confirmed by visual inspection of the customer supplied photos; however, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.A scar was issued on 11-apr-2024 regarding "peel-away sheath tears incorrectly".The device addressed in this complaint was manufactured on 11-aug-2023; therefore, this device was manufactured prior to corrective action implementation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21889115
Report Number9680794-2025-00314
Device Sequence Number19684480
Product Code MSD
UDI-Device Identifier10801902127195
UDI-Public(01)10801902127195(11)230823(17)260731(10)33F23G0532(21)
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIPN920509
Device Catalogue NumberCS-15192-VFIE
Device Lot Number33F23G0532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexMale